RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 1, Pages 22–34 (Mi jsfu356)  

This article is cited in 1 scientific paper (total in 1 paper)

Groups satisfying the minimal condition for non-abelian non-normal subgroups

Nikolai S. Chernikov

Institute of Mathematics, National Academy of Sciences of Ukraine, Tereschenkivska, 3, Kyiv-4, 01601, Ukraine

Abstract: In the present paper, we establish that in a great many large and extremely large classes of groups, the non-abelian groups satisfying the mentioned condition are exactly the non-abelian Chernikov groups and the non-abelian solvable groups with normal non-abelian subgroups.

Keywords: minimal conditions, non-normal subgroups, non-abelian, Chernikov, Artinian, Dedekind, Shunkov, solvable, periodic groups, weakly, binary, primitive, locally graded groups.

Full text: PDF file (203 kB)
References: PDF file   HTML file
UDC: 519.41/47
Received: 02.11.2013
Received in revised form: 09.12.2013
Accepted: 25.12.2013
Language:

Citation: Nikolai S. Chernikov, “Groups satisfying the minimal condition for non-abelian non-normal subgroups”, J. Sib. Fed. Univ. Math. Phys., 7:1 (2014), 22–34

Citation in format AMSBIB
\Bibitem{Che14}
\by Nikolai~S.~Chernikov
\paper Groups satisfying the minimal condition for non-abelian non-normal subgroups
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 1
\pages 22--34
\mathnet{http://mi.mathnet.ru/jsfu356}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu356
  • http://mi.mathnet.ru/eng/jsfu/v7/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nikolai S. Chernikov, “Some minimal conditions in certain extremely large classes of groups”, Zhurn. SFU. Ser. Matem. i fiz., 8:1 (2015), 22–27  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:135
    Full text:45
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019